Publications

Found 169 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals. Integral Transforms Spec. Funct.. 2008;19:293-304.
Yakubovich SB. Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
[2007-13] Yakubovich SB. Harmonic Analysis of the Lebedev- Stieltjes integrals .
[2009-2] Yakubovich SB. A double index transform with a product of Macdonald’s functions revisited .
Yakubovich SB. Index integral transformations of Titchmarsh type. J. Comput. Appl. Math.. 1997;85:169-179.
Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform. Integral Transforms Spec. Funct.. 2013;24:672-683.
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Yakubovich SB. A remark on the inversion formula for Wimp's integral transformation with respect to the index. Differentsial\cprime nye Uravneniya. 1985;21:1097-1098, 1104.
Yakubovich SB. A real inversion formula for the bilateral Laplace transform. Izv. Nats. Akad. Nauk Armenii Mat.. 2005;40:67-79.
[2010-19] Yakubovich SB. A general class of Voronoi’s and Koshliakov-Ramanujan’s summation formulas involving d_k(n) .
Yakubovich SB. On the Watson $L_2$-theory for index transforms II. Integral Transforms Spec. Funct.. 2010;21:663-673.
Yakubovich SB. A new Kontorovich-Lebedev-like transformation. Commun. Math. Anal.. 2012;13:86-99.
Yakubovich SB. Composition theorems of Plancherel type for index transformations. Dokl. Akad. Nauk Belarusi. 1994;38:29-32, 122 (1995).
[2004-3] Yakubovich SB. Theorems of the Hausdorff-Young and Riesz-Kolmogorov type for the Kontorovich-Lebedev transform and .
Yakubovich SB. Boundedness and inversion properties of certain convolution transforms. J. Korean Math. Soc.. 2003;40:999-1014.
[2012-24] Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators .
Yakubovich SB. Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
Yakubovich SB, Moshinski\u\i A.. Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
[2006-18] Yakubovich SB. Certain isometries related to the bilateral Laplace transform .

Pages